# SDR SWAA2021031148841

- Difficulty date: February 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON ACCESS PANEL 551FB _TRAILING EDGE AT LT WING / REPLACE ANGLE LOCATED ON ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 115A2710 REV.B PART USED:287A9152-23
